The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 20, Issue 2, 2018
Metadata
 

A sharp quantitative version of Alexandrov's theorem via the method of moving planes
Giulio Ciraolo and Luigi Vezzoni
pp. 261–299
Abstract | Full-Text PDF (280 KB) | Metadata

A problem of Berry and knotted zeros in the eigenfunctions of the harmonic oscillator
Alberto Enciso, David Hartley and Daniel Peralta-Salas
pp. 301–314
Abstract | Full-Text PDF (270 KB) | Metadata

The vanishing conjecture for maps of Tor and derived splinters
Linquan Ma
pp. 315–338
Abstract | Full-Text PDF (220 KB) | Metadata

Surreal numbers, derivations and transseries
Alessandro Berarducci and Vincenzo Mantova
pp. 339–390
Abstract | Full-Text PDF (348 KB) | Metadata

Rational invariant tori and band edge spectra for non-selfadjoint operators
Michael Hitrik and Johannes Sjöstrand
pp. 391–457
Abstract | Full-Text PDF (1893 KB) | Metadata

On localization sequences in the algebraic $K$-theory of ring spectra
Benjamin Antieau, Tobias Barthel and David Gepner
pp. 459–487
Abstract | Full-Text PDF (220 KB) | Metadata

Logarithmic topological Hochschild homology of topological $K$-theory spectra
John Rognes, Steffen Sagave and Christian Schlichtkrull
pp. 489–527
Abstract | Full-Text PDF (293 KB) | Metadata